On a class of binary linear completely transitive codes with arbitrary covering radius (bibtex)
by Rifà, Josep and Zinoviev, Victor A.
Reference:
On a class of binary linear completely transitive codes with arbitrary covering radius (Rifà, Josep and Zinoviev, Victor A.), In Discret. Math., volume 309, 2009.
Bibtex Entry:
@article{rifa_class_2009,
	title = {On a class of binary linear completely transitive codes with arbitrary covering radius},
	volume = {309},
	url = {https://doi.org/10.1016/j.disc.2009.03.004},
	doi = {10.1016/j.disc.2009.03.004},
	number = {16},
	journal = {Discret. Math.},
	author = {Rifà, Josep and Zinoviev, Victor A.},
	year = {2009},
	pages = {5011--5016}
}
Powered by bibtexbrowser